| Catalog Number |
6400009000 |
| Medical Device Problem Codes |
Unintended Power Up (1162); Fail-Safe Did Not Operate (4046)
| Health Effect - Clinical Codes |
Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/20/2023
Type of Reportable Event
Malfunction
Event or Problem Description
The user facility reported that the device ran with the safety on.Attempts are being made to obtain additional information about the event; no further information has been received.
Event or Problem Description
The user facility reported that the device ran with the safety on.There was no patient involvement, no delay, no medical intervention, and no adverse consequences.
Additional Manufacturer Narrative
Correction: d4, d9, h3 additional info b5; h6 h3 other text : device not returned by customer.